Return of daily migraines, other symptoms related? HELP!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sunny13
Veteran Member


Date Joined Feb 2014
Total Posts : 1118
   Posted 6/11/2014 3:31 PM (GMT -6)   
I have been treating my migraines pretty successfully over the past 1 1/2 years or so with a combination of preventative meds (Namenda, Baclofen, Verapamil), Botox injections every 3 months, and rescue meds (Naratriptan). That combination cut it down to 2, maybe 3 moderate migraines per month.

Now, for the past 2-3 weeks, I've been having migraines daily, started out very mild, and now are really starting to interfere with daily living. I am using my rescue meds, but can only do that 2 days a week. Now what?? about 3-4 weeks ago, I had blood tests done, just routine, and it showed elevated WBC count. Then 1 1/2 weeks ago, I began experiencing a new symptom--one I had never had before in my life--moderate joint pains, all over. Worst in my hands/wrists, ankles, and neck. And to a lesser degree in my hips, knees, and elbow. I am confused. Are these things related?

I have been under some additional stress lately, but really nothing super intense. And I do have other medical issues: GI problems, chronic back pain, depression and anxiety, bladder issues. I am somewhat young--just turned 36 last month. I am on lots of meds for my other medical problems, and I cannot take NSAIDS, because of an interaction with another med.

Also, i have a call in to my primary care doc, and will call my headache doc tomorrow. Just figured I would check in here and see if anyone can make heads or tails of what's happening!

Thanks for listening.

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7321
   Posted 6/15/2014 10:20 AM (GMT -6)   
Check the side effects of your other meds. Many anti depressants and GI meds can cause headaches. If you are pron to migraines this could be the reason.

I have daily headaches from the anti depressants, but I also had daily migraines before depression. I just push the water, stay on a whole food diet and deal. My pain level most days is a 3-4. I am now used to the pain. Some people can not do that.

Perhaps you can change meds. I know it is tough

I wish you the best.
Peace
Trina
Moderator - Depression
Be still and know there is Peace.

Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

Sunny13
Veteran Member


Date Joined Feb 2014
Total Posts : 1118
   Posted 6/15/2014 8:13 PM (GMT -6)   
Thanks Trina.

I am going to see my primary care doc tomorrow because I'm just feeling so awful and I really don't know anymore what symptoms might "go together" and what's causing what. I'm confused. I'm taking around 20 different meds for different medical problems, so it could very well be some interaction. I can deal with the "mini migraines" as I call them, same symptoms but less severe. It's when they get so bad that I start sleeping more, taking more rescue meds, or when my mood gets really bad that I can't put up with them anymore. It can really interrupt my life.

It's like I want to get all of my docs together in one room with all my medical information and current symptoms and everything....and then close the door, lock it, and tell them they can't come out until they work together and figure it out. I don't think that's ever going to happen, so I'll have to settle for starting with the internist and seeing if she can "connect the dots" between various symptoms, causes, and treatments. Next in line will be my headache specialist.

Wow, I really feel pretty crappy. And once again, I got carried away with my response. I'm sorry you have to deal with the daily headaches. No fun! Thanks again for your message--I'll definitely ask my doc(s) about medication side effects and/or interactions.


Sunny.

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7321
   Posted 6/16/2014 9:41 AM (GMT -6)   
Best of luck!~
Moderator - Depression
Be still and know there is Peace.

Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

Sunny13
Veteran Member


Date Joined Feb 2014
Total Posts : 1118
   Posted 6/16/2014 3:47 PM (GMT -6)   
Saw my primary care doc...she was rather confused by everything too. Had some labs done and should have results Wed. If nothing shows up, then I will contact my headache specialist about changing meds back to how they used to be. I feel pretty "yucky" and just sick today. Have a bit of a fever today too. I'm putting my $$ on some type of infection. Hoping this all gets sorted out soon. Laying on the couch or in bed most of the day is getting old!

sunshine1999
New Member


Date Joined May 2014
Total Posts : 3
   Posted 6/21/2014 4:41 AM (GMT -6)   
Sorry to hear about how You're feeling. Was wondering if the Doctors have mentioned anything about fibromyalgia? This can cause headaches and the body aches You are having. It can also cause fatigue.
 
Just a thought. You gave Us idea's with what Our Daughter has been going through. Hopefully this suggestion will be of some help for You? 
 
Wish You nothing but the best. :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, April 20, 2018 5:04 AM (GMT -6)
There are a total of 2,953,527 posts in 324,014 threads.
View Active Threads


Who's Online
This forum has 162084 registered members. Please welcome our newest member, Marjidoll.
266 Guest(s), 5 Registered Member(s) are currently online.  Details
3 putt, tickbite666, physedgirl09, Annastazya, OriolCarol